Doctor insights on:
Edema With Uti
Fluid in the tissues, either caused by something local to the swollen area like an injury or inflammation, or from the body's retention of water. Gravity brings the fluid to the feet & legs in that case. As a general rule, if one foot is swollen, something is wrong with the foot. If both feet are swollen, it's not the feet, but water ...Read more
Is edema of the area where the foreskin was sutured during circumcision normal during UTI? Been taking Ciprofloxacin 500mg for 3 days now.
If done recently yes: If there was recent a circumcisionit is normal for there to be some swelling or edema afterwards, even if there is no UTI. The surgeon who did the surgery should be the best person to tell you if the amount of swelling is normal or not. Excessive redness and warmth might be signs of a infection. ...Read more
Any infection can irritate the vaginal / vulva area.
See here:. ...Read more
No: Doubt they are related. A UTI is not necessarily related to the vaginal area. So it is not normal. See your doctor. ...Read more
None!: A uti, or urinary tract infection, is an infection involving the bladder (mostly) and the urethra or kidneys (less often). It can cause burning and pain with urination, urinary frequency and urgency. The penis should not become swollen with a simple uti. Penile swelling could be due to skin infections, trauma, or edema (fluid build up in the body). ...Read more
Unrelated: There is no relation between the 2. Uti is treated with antibiotics. I am not sure what you mean by throat swelling. ...Read more
25 m.Got uti. After that my right testicle started to swell n pain. It was epididymo orchitis. Aftr meds. The pain has gone but painless swelling isnt.
See answer: The usually course of epididymo-orchitis, once treatment has begun, is that the pain and discomfort usually resolve or markedly improve within the first 2-3 weeks of antibiotics but reduction in swelling takes much longer usually in the range of 6-12 weeks and sometimes never quite returns to its pre-infection size. ...Read more
Had utis for 10 months. Told I have hydronephrosis in left kidney and swelling in right. Is it safe to wait 4 weeks for urologist appointment?
I been experiencing itching, burning, and swelling down below. I'm in a monogamous relationship. The burning started today. I had a UTI last week.
I Am on antibitocs for a uti and I noticed some swelling and have been feeling irritated on the lips on my vagina what do I do?
Possible yeast: Sometimes we can develop a yeast infection from being on antibiotics and this can create labial swelling and irritation. This can be treated with monostat 3 or 7 day. Alternatively, if the swelling and irritation occurred before starting the antibiotics, the bacteria infecting the bladder might also be infecting the skin of the vulva. In this case, the antibiotic should resolve the infection. ...Read more
Pain in lower back & left side, vaginal itching, swelling & burning. No discharge or odor. Dr.did test 4 UTI 2 wks ago, was negative. What can it be?
Few possibilities: It appears that you have seen your doctor. Left flank pain may indicate a kidney problem therefore I suggest a sonogram of the kidneys. Itching in the vagina is generally due to candida infection. There is no harm in trying a course of over the counter Monistat7 vaginal cream. Stay in contact with your doctor and tell him about my suggestions ...Read more
What do you suggest if I had protected sex last night, last dose of UTI antibiotic, swelling and yeast infection today?
I am experiencing ankle swelling after starting macrobid 3 days ago for uti...no other symptoms...should I keep taking medicine?
Med side effect:
I would get a change in antibiotic. Drugs can do a lot of good things as well as have all types of side effects.
Best to just change the medication. If goes away you have proven the side effect to the med. If not need to have revisit to see why you have the ankle swelling. ...Read more
No odor, pain, discharge or itching but there is redness and swelling in my vagina. Took UTI home test came out negative. What could this be?
Discovered I am allergic to bactrum/sulfa. Had a uti took three tablets & had swelling around labia & itching. Rushed to a doc was given a shot of a s?
There are a lot of antibiotics for UTI.
Henceforth AVOID drugs with SULFA.
For simple UTI, drink cranberry juice twice a day, they do have cranberry tablets..............one tab. 3X day
Drink ample amount of fluids.
I don't know your age, but it is a good practice to urinate after intercourse, since the act itself may introduce bacteria into bladder
Best of luck ...Read more
The past year I have had choric UTI's, vomiting regularly, joint pain and swelling, and digestive problems. Nobody can connect the dots.
What is your Q?: After mulling over your question for few minutes, I could not figure out the specific points that you're asking for? Would you clarify the question so my HealthTap colleagues and I may/ can address the question to your satisfaction. ...Read more
19 yr old, got diagnosed with UTI & digestion problem in my small intestine. But there is a slight swelling where stomach is. What does this mean?
Arm swelling & pain due to levaquin? On 2/17 went to the ER for what I thought was the flu, turned out to be a bad uti. Got an IV of meds and sent home w/ them. They didn't work so I ws back sunday and given levaquin. Few days later my arm started to ge
It sounds like you suffered a "blown" vein from the iv. A vein could have possibly been nicked an eventually became "blown out" over time, which could result in your symptoms. Also consider a possible reaction from the tape that was used to keep the IV in place. It is unlikely a reaction from the levaquin, (levofloxacin) you would have had a more diffuse reaction (not localized to just one arm).
Hopefully you are better by now, if not see your doctor.
Take care. ...Read more
16 swelling and rash in right testie no blood in per doc said UTI 6 days ago, still have swelling, some nausa lack of appitite, could it be mumps?
POssible mumps: Your symptoms _nausea lack of appetite could be due to both UTI and mumps. But swelling of right testis and rash on IT AND pain in testis are more for mumps as possibility, Your doctor can examine you and may do blood test to confirm if you have mumps or testicular finding is part of bacterial infection includingUTI. ...Read more
I had broken ankle surgery 5 weeks ago & since have experienced nightly frequent urination. Urinalysis was clear, no uti. Could swelling cause this?
What can cause a 16 month old girl to cry and hold her vaginal area? doc won't test for UTI since no other symptoms. No redness or swelling in area
Vulvovaginitis: Inflammation in the vaginal area is known as vulvovaginitis. It can be caused by chemical irritants, bacterial/yeast infections, trauma, etc. A mild non-chemical cleanser (colloidal oatmeal, aveeno) and acidifying the bath water (vinegar) may help calm the irritation and promote healthy protective bacteria. If she has a fever or vomiting, ruling out a UTI would be reasonable. ...Read more
No: Far from your pelvis, which is drained through pelvic lymph nodes, look for another problem in your neck or head that could be the cause for the stiff neck/ swollen neck lymph nodes, better see your doctor again, good luck ...Read more
Swelling in hands and feet. Uti and sunburn on legs, shoulders, back and feet? Can the sunburn cause me to retain water in my hands leg and feet?
Ice cold painful stiff numb feet swelling, also in legs very sore. What tests do I need? Could this be from reoccurring utis? What do I need to do?
Stomach swelling and pain, fatigue, upset stomach, short of breath, uti's frequently... What is this?
Have CKD stage 3-Had UTI 1 mth ago went fine, now bad hip and low back pain goes up to the neck no swelling or fever, could be related to my kidneys?
Too complicated. .: Your symptoms may or may not be related. However, since you have CKD at the age of 48 yrs, I would anticipate that you have other medical problems as well. Unfortunately, this is really not the correct forum to try to tease out the cause of your symptoms-I would expect that you already have a Nephrologist as well as an internist/family doctor. PLEASE contact them for further evaluation. Best of luck ...Read more
My doc has me on 40mg Lisinopril and 10 mg of amlodipine. My BP is running about 100/76. I am experiencing a lot of UTIs, swelling in legs and feet.
Blood pressure: The swelling in feet is most likely secondary to the amlodipine. The UTIs are not associated with those medications. Talk to your doctor about your issues. ...Read more
I had UTI several times. I experience pain in my testicles after urination and sometimes there is swelling in the veins on my testes. I got a culture done and it had E.coli; there are pus cells in semen and urine. Any treatment?
Gynecomastia: There are medications that can cause gynecomasia, as well as excessive use of cannabis. Teen age boys often have some, and sometimes it does not regress with adulthood. Excessive estrogen is a very rare cause. Gynecomastia needs to be distinguished from obesity. Supplements are not your answer. See your doctor. ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more